MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Catalog Number 175040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "the doctor found cuff leakage when doing testing before using on patient." this was found prior to use.There was no paitent harm.
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports a visual exam was performed and it was observed that the cuff was deformed.The cuff was immersed in water and bubble were observed at the parting line cuff area.Further review of the leak area indicated there was a tear at the parting line.A device history record review was performed and no relevant findings were identified.Based on the investigation performed the complaint was confirmed.The root cause was identified as manufacturing related.A non-conformance was opened to further investigation this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19826120
Report Number3009307931-2024-00025
Device Sequence Number12928182
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public(01)05060112310829(11)220601(17)250531(10)11F22E0393(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number175040
Device Lot Number11F22E0393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown